# SDR AALA201504249001

- Difficulty date: April 11, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112833200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON RAIL DUMMY FLOOR SUPPORT AT RBL Y1379.5 BETWEEN FRAME 12 & 16 IN FWD GALLEY AREA.  REPLACED RAIL DUMMY FLOOR SUPPORT IAW SRM 51-72-11-001 & DWG D53112831.
